Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On medicines for hay fever and asthma, get severe sinus headaches. Any suggestions?

I have hayfever and asthma , on medication for both which controls most symptoms, however I have quite bad sinus headaches which the hayfever medication do nothing for. I m pretty sure these headaches are allergy related. It s a pressure, sinus headache, hurts when I look down etc, the only thing that works is painkillers but I don t want to take them, everyday, like I am at the moment. Any suggestions would be great as I am training for a marathon and these headaches are holding me back
Asked On : Wed, 30 Jan 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
you seem to be suffering from asthma with allergic rhibosinusitis which might be secondarily infected. You need to visit an ENT specialist and also xray paranasal sinuses needs to be done for the extent of sinusitis. You will probably require a course of antibiotics and may be topical steroid spray if associated allergic rhinitis.

Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Azhar's  Response
These all headaches can be a result of chronic sinusitis have complete treatment for sinusitis that will completely cure your problem.
The treatment includes a combination of
1. An antibiotic such as Avelox 400 mg once daily for 05 days.
2. An oral decongestant such as Loratidine twice daily for 05 days
3. Pain killer such as Ibuprofen 400 mg thrice daily for 03 days.

There is nothing to worry about that treatment will cure your symptoms and you will be fine in a day or two

I hope I am sucessful in solving your query I you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor